# SDR ALGA088784

- Difficulty date: August 18, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- Aircraft time: 6,497 hours
- Engine: Allsn 250C47B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 206064902035S
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 6,498 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL CRACKED LOWER EDGE AND MIDDLE CHANNEL.  PROBABLE CAUSE IS ASB407-02-54. REC. DOUBLERS AT RECEPTICALE AREAS.
